Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2014 | Journal Article | LibreCat-ID: 33362
M. Kolb and D. Krejčiřík, “The Brownian traveller on manifolds,” Journal of Spectral Theory, vol. 4, no. 2, pp. 235–281, 2014, doi: https://doi.org/10.4171/jst/69.
LibreCat
| DOI
2014 | Conference Paper | LibreCat-ID: 31369 |

A. Panse, J. Hilgert, and M. Hoffmann, “Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn,” in Beiträge zum Mathematikunterricht 2014, 2014, pp. 883–886, doi: 10.17877/DE290R-15591.
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
J. Hilgert, J. Möllers, and T. Kobayashi, “Minimal representations via Bessel operators,” J. Math. Soc. Japan, vol. 66, pp. 349–414, 2014.
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
J. Hilgert, T. Wurzbacher, and A. Alldridge, “Singular superspaces,” Math. Z., vol. 278, pp. 441–492, 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
J. Hilgert and G. Ólafsson, “The Radon transform and its dual for limits of symmetric spaces,” in Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods, vol. 37, G. Mason, I. Penkov, and J. A. Wolf, Eds. Springer, 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
J. Hilgert, M. Hoffmann, and A. Panse, “Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik,” in Beiträge zum Mathematikunterricht 2014, J. Roth and J. Ames, Eds. Münster: WTM Verlag, 2014.
LibreCat
2014 | Preprint | LibreCat-ID: 51531
J. Hilgert, A. Pasquale, and T. Przebinda, “Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3).” 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 45935
O. Axelsson, J. Karátson, and B. Kovács, “Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality,” SIAM Journal on Numerical Analysis, vol. 52, no. 6, pp. 2957–2976, 2014, doi: 10.1137/130940268.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 45934
B. Kovács, “On the numerical performance of a sharp a posteriori error estimator for some nonlinear elliptic problems,” Applications of Mathematics, vol. 59, no. 5, pp. 489–508, 2014, doi: 10.1007/s10492-014-0068-0.
LibreCat
| DOI
2014 | Dissertation | LibreCat-ID: 51696
G. Werth, Ziehen und Beweisen mit DGS. Welche Beweiskraft haben für Studierende die Erkenntnisse, die sie im Zugmodus gewinnen? 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
B. Küster, “Discontinuity of the Fuglede-Kadison determinant on a group von Neumann algebra,” Communications in Mathematics, vol. 22, no. 2, pp. 141–149, 2014.
LibreCat
2014 | Book | LibreCat-ID: 48384
L. Wessel, Fach-und sprachintegrierte Förderung durch Darstellungsvernetzung und Scaffolding: ein Entwicklungsforschungsprojekt zum Anteilbegriff, vol. 19. Wiesbaden: Springer-Verlag, 2014.
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
S. Barkhofen, F. Faure, and T. Weich, “Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum,” Nonlinearity, vol. 27, no. 8, pp. 1829–1858, 2014, doi: 10.1088/0951-7715/27/8/1829.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
T. Weich, S. Barkhofen, U. Kuhl, C. Poli, and H. Schomerus, “Formation and interaction of resonance chains in the open three-disk system,” New Journal of Physics, vol. 16, no. 3, Art. no. 033029, 2014, doi: 10.1088/1367-2630/16/3/033029.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
M. Rösler and H. Remling, “Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians,” Journal of Approximation Theory, vol. 197, pp. 30–48, 2014, doi: 10.1016/j.jat.2014.07.005.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
K. Bogdan, B. Dyda, and T. Luks, “On Hardy spaces of local and nonlocal operators,” Hiroshima Mathematical Journal, vol. 44, no. 2, pp. 193–215, 2014, doi: 10.32917/hmj/1408972907.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 34845
C. Fieker and J. Klüners, “Computation of Galois groups of rational polynomials,” LMS Journal of Computation and Mathematics, vol. 17, no. 1, pp. 141–158, 2014, doi: 10.1112/s1461157013000302.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 42793
M. Kirschmer, “One-class genera of maximal integral quadratic forms,” Journal of Number Theory, vol. 136, pp. 375–393, 2014, doi: 10.1016/j.jnt.2013.10.007.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42801
M. Kirschmer and C. LEEDHAM-GREEN, “Computing with subgroups of the modular group ,” Glasgow Mathematical Journal, vol. 57, no. 1, pp. 173–180, 2014, doi: 10.1017/s0017089514000202.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42794
B. Eick, M. Kirschmer, and C. Leedham-Green, “The constructive membership problem for discrete free subgroups of rank 2 of SL₂(R),” LMS Journal of Computation and Mathematics, vol. 17, no. 1, pp. 345–359, 2014, doi: 10.1112/s1461157014000047.
LibreCat
| DOI